The Annals of Probability
- Ann. Probab.
- Volume 29, Number 4 (2001), 1563-1590.
The Branching Random Walk and Contact Process on Galton-Watson and Nonhomogeneous Trees
We show that the branching random walk on a Galton–Watson tree may have one or two phase transitions, depending on the relative sizes of the mean degree and the maximum degree. We show that there are some Galton–Watson trees on which the branching random walk has one phase transition while the contact process has two; this contradicts a conjecture of Madras and Schinazi. We show that the contact process has only one phase transition on some trees of uniformly exponential growth and bounded degree, contradicting a conjecture of Pemantle.
Ann. Probab., Volume 29, Number 4 (2001), 1563-1590.
First available in Project Euclid: 5 March 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pemantle, Robin; Stacey, Alan M. The Branching Random Walk and Contact Process on Galton-Watson and Nonhomogeneous Trees. Ann. Probab. 29 (2001), no. 4, 1563--1590. doi:10.1214/aop/1015345762. https://projecteuclid.org/euclid.aop/1015345762